# SDR UIEA2016062700507

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN AREA ELECTRICAL HARNESS DIRTY WITH OIL.  CLEANED IAW AMM 72-00-00.
